# SDR DL76L041045

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 55,150 hours, 8,649 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 211001812
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DID NOT PRESSURIZE DURING CLIMBOUT WITH EQUIP COOLING OVERHEAT MESSAGE.  QRH PROCEDURE PERFORMED.  CABIN OUTFLOW VALVE FULLY CLOSED. DIFF PRESS .08 MAX.  C.A.T HAD FWD DK SUP FLOW AND FWD EQU SUP FLOW EICAS MSG.  FOUND OVERBOARD EXHAUST VALVE NOT LOCKED CLOSED OVERCENTER AFTER EXTENSIVE T/S PER FIM 21-58-00.  PRESSURIZED AIRCRAFT WITH APU AIR 3 LBS POSITIVE.  NO LEAKS FOUND.  OUTFLOW VALVE OPN NORMAL IN STDBY AND AUTO 1 AND AUTO 2.  EXHAUST VALVE IS ON MCO/PLACARD PER MEL 21-58-01.
